# SDR SWAA2022071418835

- Difficulty date: June 15, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 59,468 hours, 35,169 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE CROWN SKIN FROM STA 1016+5 TO STA 1016+61; RBL 13 TO LBL 13; WL 306.5. / [01] REMOVED FASTENERS ON FUSELAGE CROWN SKIN FROM STA 1016+5 TO STA 1016+61; RBL 13 TO LBL 13; WL 306.5. PER REF SRM 51-40-02 -0G;[02] REMOVED CORROSION FROM CROWN SKIN BS 1016+5 TO BS 1016+61 LBL 13 TO RBL 13 WL 306.5 IAW SRM 51-10-02-0G-0;[03] VERIFIED CORRECTIVE ACTION #2.;[04] HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16.  NO CRACKS NOTED.   UT INSPECTED BLENDED AREA IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2. REMAINING MATERIAL THICKNESS IS 0.060' ADJACENT TO 0.065' AND 0.075' ADJACENT TO 0.078'.    EQUIP USED:  -NORTEC 600 ID: ATS2353 CAL DUE: 01/23  -MINIMITE ID: ATS1411 CAL DUE: 06/22 -EPOCH 650 ID: ATS2031 CAL DUE: 03/23;[05] REMOVED CORROSION FROM CROWN SKIN BS 1016+5 TO BS 1016+61 LBL 13 TO RBL 13 WL 306 REMAINING MATERIAL THICKNESS 0.060 ADJACENT 0.065' AND 0.075' ADJACENT 0.078' FOUND TO BE OUT OF LIMIT DUE TO MORE THAN THREE FASTENER MOVED IN A ROW IAW SRM 53-00-01-1A-1 DET.4C FIG. 103-C;[06] VERIFIED CORRECTIVE ACTION #5;[07] CORRECTION TO CORRECTIVE ACTION 4; 0.074' ADJACENT TO 0.078'.;[08] ALL WORK ACCOMPLISHED IAW EA 22-153-01934;[09] VERIFIED ALL WORK ACCOMPLISHED IAW EA 22-153-01934 COMPLETED. VERIFIED MEASUREMENT TABLE COMPLETED
